With cedram.org
Table of contents for this issue | Previous article | Next article
Denis Sauvaget
Curiosités Lagrangiennes en dimension 4
(Lagrangian curiosities in dimension 4)
Annales de l'institut Fourier, 54 no. 6 (2004), p. 1997-2020, doi: 10.5802/aif.2073
Article PDF | Reviews MR 2134231 | Zbl 1071.53046
Class. Math.: 58F05, 53C15, 57R52, 57R95
Keywords: Lagrangian, double points, link

Résumé - Abstract

In this paper we define, for lagrangian immersions of closed manifolds in ${\Bbb C}^n$, a notion of linked symplectic area. Then we construct, in the case $n=2$, a number of lagrangian surfaces linking an infinite area. In the case of exact surfaces, they have the minimal possible number of double points authorised by theory (except the sphere), i.e. less than expected in some conjectures.


[Ar] V.I. Arnold, “Cobordismes lagrangiens et legendriens I”, Funkts. Anal. ego Prilozh. 14 (1980) no. 3, p. 1-13  MR 575199 |  Zbl 0447.52011
[Au1] M. Audin, “Cobordismes d'immersions lagrangiennes et legendriennes”, Travaux en cours, Hermann, Paris, 1987  Zbl 0615.57001
[Au2] M. Audin, “Fibrés normaux d'immersions en dimension double, points doubles d'immersions lagrangiennes et plongements totalement réels”, Comment. Math. Helv. 63 (1988), p. 593-623  MR 966952 |  Zbl 0666.57024
[CZ] M. Chaperon & E. Zehnder, Quelques résultats globaux en géométrie symplectique (Travaux en cours), Hermann, 1984, p. 51-121  Zbl 0541.58021
[Gi] A.B. Givental, “Plongements lagrangiens de surfaces et parapluies de Whitney déployés”, Funkts. Anal. ego Prilozh. 20 (1986) no. 3, p. 35-41  MR 868559 |  Zbl 0621.58025
[Gr] M. Gromov, “Pseudo-holomorphic curves in symplectic manifolds”, Invent. Math. 82 (1985), p. 307-347  Zbl 0592.53025
[P] L. Polterovitch, “The surgery of Lagrange submanifolds”, Geom. Funct. Anal. 1 (1991), p. 198-210 Article |  MR 1097259 |  Zbl 0754.57027
[T] D. Théret, “A lagrangian camel”, Comment. Math. Helv. 74 (1999), p. 591-614  MR 1730659 |  Zbl 0954.37029
[V] C. Viterbo, “Plongements lagrangiens et capacité symplectique de tores dans $\bb{R}^{2n}$”, C. R. Acad. Sci. I 311 (1990), p. 487-490  MR 1076478 |  Zbl 0711.58012
[V2] C. Viterbo, “Symplectic topology as the geometry of generating functions”, Math. Ann. 292 (1992), p. 685-710  MR 1157321 |  Zbl 0735.58019
[<L>Ar</L>] V.I. Arnold, “Cobordismes lagrangiens et legendriens II”, Funkts. Anal. ego. Prilozh. 14 (1980) no. 4, p. 8-17  MR 575199 |  Zbl 0447.52011